MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona MC VE ASF L 14MM 4-5/CD; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous

Zimmer Orthopaedic Mfg. Ltd. Persona MC VE ASF L 14MM 4-5/CD; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Catalog Number 42512100314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Damage to Ligament(s) (1952)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
Persona MC VE ASF L 14MM 4-5/CD
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50919287
Report Number3007963827-2026-00440
Device Sequence Number5330591
Product Code MBH
UDI-Device Identifier00889024468931
UDI-Public(01)00889024468931(17)250131(10)64548477
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Catalogue Number42512100314
Device Lot Number64548477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight223 LB